Did things get really bad for you too when Bart came out after the Lyme treatment? Do you think some of what I'm feeling still has anything to do with the 2 days of Rifampin I did (sunday and Monday). I can't figure out if things will calm down enough so I can regain my strength to start treating Bart or if I have to treat Bart and somehow survive what it does to me to eventually get better! I feel totally lost!
I don't particularly remember the first few weeks on the Rifampin...Maybe if I check my notes I'll see something.
I think that what you're feeling could be from Sun/Mon Rifampin, yes.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi